The risk assessment committee (PRAC) of the European Medicines Agency (EMA) has started investigating reports of a second possible side effect of the AstraZeneca’s COVID-19 vaccine, Brussels Times reported.
The new possible side effect is capillary leak syndrome, which involves the leakage of blood from the capillaries and into the surrounding tissues. The condition was detected in five persons who were inoculated.
Vaxzevria, previously known as COVID-19 Vaccine AstraZeneca, was reportedly causing a side effect, leading to a very rare blood clot after inoculation.
While some countries have put a strict age limit on vaccine recipients, others have put a hold on its use.
Earlier this week, Denmark has become the first country to stop using the vaccine altogether.
Despite acknowledging the link between the side effect and the vaccine, EMA has concluded that the vaccine’s benefits outweighed the risk.
Courtesy – CGTN